# SDR YN8R201605180001

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: General aviation
- Aircraft: N182JF
- Make and model: Cessna R182
- Aircraft serial: R18201193
- Aircraft time: 2,141 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 07106582
- Condition: Cracked
- Location: Cabin
- Part time: 2,141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, WHILE INSPECTING IAW AD2011-10-09, CRACKS WERE FOUND LIKE FIGURE 5 OF AD, ITEM 1 WITH VERTICAL CRACK SHOWN AS ITEM 2 COMING OUT OF SAME CRACKED HOLE.  R & R SEAT TRACK.
